On systems of vector-valued linear inequalities

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)528-535
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume110
Issue number2
DOIs
Publication statusPublished - 1985
Externally publishedYes

Fingerprint

Linear Inequalities

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

On systems of vector-valued linear inequalities. / Komiya, Hidetoshi.

In: Journal of Mathematical Analysis and Applications, Vol. 110, No. 2, 1985, p. 528-535.

Research output: Contribution to journalArticle

@article{5d672c44527e41629a23541911f750db,
title = "On systems of vector-valued linear inequalities",
author = "Hidetoshi Komiya",
year = "1985",
doi = "10.1016/0022-247X(85)90314-2",
language = "English",
volume = "110",
pages = "528--535",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On systems of vector-valued linear inequalities

AU - Komiya, Hidetoshi

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=46549092386&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=46549092386&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(85)90314-2

DO - 10.1016/0022-247X(85)90314-2

M3 - Article

VL - 110

SP - 528

EP - 535

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -